Sur les polynômes R -prolongeables.

Н. Мейман

Matematiceskij sbornik

  • Volume: 45, Issue: 3, page 591-650
  • ISSN: 0368-8666

How to cite


Мейман, Н.. "Sur les polynômes $R$-prolongeables.." Matematiceskij sbornik 45.3 591-650. <>.

author = {Мейман, Н.},
journal = {Matematiceskij sbornik},
keywords = {Linear algebra, polynomials},
language = {fre},
number = {3},
pages = {591-650},
publisher = {Tipogr. Lissnera i Sobko},
title = {Sur les polynômes $R$-prolongeables.},
url = {},
volume = {45},

AU - Мейман, Н.
TI - Sur les polynômes $R$-prolongeables.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 45
IS - 3
SP - 591
EP - 650
LA - fre
KW - Linear algebra, polynomials
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.